Some inequalities of Hermite-Hadamard type for s-convex functions

Mohammad W. Alomari, Maslina Darus, Uĝur S. Kirmaci

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

In this paper several inequalities of the left-hand side of Hermite-Hadamard's inequality are obtained for s-convex functions.

Original languageEnglish
Pages (from-to)1643-1652
Number of pages10
JournalActa Mathematica Scientia
Volume31
Issue number4
DOIs
Publication statusPublished - Jul 2011

Fingerprint

Hermite-Hadamard Inequality
Hermite
Convex function

Keywords

  • Convex function
  • Hadamard's inequality
  • S-convex function

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this

Some inequalities of Hermite-Hadamard type for s-convex functions. / Alomari, Mohammad W.; Darus, Maslina; Kirmaci, Uĝur S.

In: Acta Mathematica Scientia, Vol. 31, No. 4, 07.2011, p. 1643-1652.

Research output: Contribution to journalArticle

Alomari, Mohammad W. ; Darus, Maslina ; Kirmaci, Uĝur S. / Some inequalities of Hermite-Hadamard type for s-convex functions. In: Acta Mathematica Scientia. 2011 ; Vol. 31, No. 4. pp. 1643-1652.
@article{7610b278e5ba40f9bd5998d7e0c6a7f0,
title = "Some inequalities of Hermite-Hadamard type for s-convex functions",
abstract = "In this paper several inequalities of the left-hand side of Hermite-Hadamard's inequality are obtained for s-convex functions.",
keywords = "Convex function, Hadamard's inequality, S-convex function",
author = "Alomari, {Mohammad W.} and Maslina Darus and Kirmaci, {Uĝur S.}",
year = "2011",
month = "7",
doi = "10.1016/S0252-9602(11)60350-0",
language = "English",
volume = "31",
pages = "1643--1652",
journal = "Acta Mathematica Scientia",
issn = "0252-9602",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Some inequalities of Hermite-Hadamard type for s-convex functions

AU - Alomari, Mohammad W.

AU - Darus, Maslina

AU - Kirmaci, Uĝur S.

PY - 2011/7

Y1 - 2011/7

N2 - In this paper several inequalities of the left-hand side of Hermite-Hadamard's inequality are obtained for s-convex functions.

AB - In this paper several inequalities of the left-hand side of Hermite-Hadamard's inequality are obtained for s-convex functions.

KW - Convex function

KW - Hadamard's inequality

KW - S-convex function

UR - http://www.scopus.com/inward/record.url?scp=79959323657&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79959323657&partnerID=8YFLogxK

U2 - 10.1016/S0252-9602(11)60350-0

DO - 10.1016/S0252-9602(11)60350-0

M3 - Article

AN - SCOPUS:79959323657

VL - 31

SP - 1643

EP - 1652

JO - Acta Mathematica Scientia

JF - Acta Mathematica Scientia

SN - 0252-9602

IS - 4

ER -